# SDR UALA2012111406570

- Difficulty date: November 12, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 61,440 hours, 23,225 cycles
- Engine: Iae V2527A5
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 775A000007
- Part serial: 172
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARM AIR IS STILL SUPPLIED TO FORWARD CABIN WITH RESPECTIVE ZONE TEMP CONTR IN FULL COLD.  CLEAN AND TEST TEMP SENSORS (21HK AND 22HK).  REPLACED 8HK ZONE CONT PER AMM 21-63-34.  GND TEST OKAY.
